Google Scholar: citations
Clases de Chern de variedades proyectivas
Navarro González, Juan A. (Universidad de Salamanca. Departamento de álgebra y Fundamentos)

Date: 1980
Rights: Tots els drets reservats
Language: Castellà.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 20 (1980) p. 263-266, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37298
DOI: 10.5565/PUBLMAT_20180_56


4 p, 91.5 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-10-26, last modified 2019-02-10



   Favorit i Compartir